Research Article
PDF EndNote BibTex RIS Cite

On Generalized Mannheim curves İn The Equform Geometry Of the Galilean 4-Space

Year 2021, Volume 16, Issue 2, 197 - 204, 15.09.2021

Abstract

In this paper on curve, we grant a definition of generalized Mannheim curves that we will depict over the Equiform 2 differential geometry of Galilean 4-space. We show some characterizations of generalized Mannheim curves. A new 3 charecterization has been procured among curvatures by employing the Mannheim curve overview.

References

  • Mannheim, A.; Paris C. R. 1878; 86, 1254-1256.

Year 2021, Volume 16, Issue 2, 197 - 204, 15.09.2021

Abstract

References

  • Mannheim, A.; Paris C. R. 1878; 86, 1254-1256.

Details

Primary Language English
Subjects Basic Sciences
Journal Section TJST
Authors

Sibel TARLA> (Primary Author)
FIRAT UNIVERSITY
0000-0002-8479-0892
Türkiye


Handan ÖZTEKİN>
FIRAT ÜNİVERSİTESİ
0000-0002-5846-1825
Türkiye

Publication Date September 15, 2021
Published in Issue Year 2021, Volume 16, Issue 2

Cite

Bibtex @research article { tjst881859, journal = {Turkish Journal of Science and Technology}, issn = {1308-9080}, eissn = {1308-9099}, address = {fenbilimdergi@firat.edu.tr}, publisher = {Fırat University}, year = {2021}, volume = {16}, number = {2}, pages = {197 - 204}, title = {On Generalized Mannheim curves İn The Equform Geometry Of the Galilean 4-Space}, key = {cite}, author = {Tarla, Sibel and Öztekin, Handan} }
APA Tarla, S. & Öztekin, H. (2021). On Generalized Mannheim curves İn The Equform Geometry Of the Galilean 4-Space . Turkish Journal of Science and Technology , 16 (2) , 197-204 . Retrieved from https://dergipark.org.tr/en/pub/tjst/issue/64916/881859
MLA Tarla, S. , Öztekin, H. "On Generalized Mannheim curves İn The Equform Geometry Of the Galilean 4-Space" . Turkish Journal of Science and Technology 16 (2021 ): 197-204 <https://dergipark.org.tr/en/pub/tjst/issue/64916/881859>
Chicago Tarla, S. , Öztekin, H. "On Generalized Mannheim curves İn The Equform Geometry Of the Galilean 4-Space". Turkish Journal of Science and Technology 16 (2021 ): 197-204
RIS TY - JOUR T1 - On Generalized Mannheim curves İn The Equform Geometry Of the Galilean 4-Space AU - SibelTarla, HandanÖztekin Y1 - 2021 PY - 2021 N1 - DO - T2 - Turkish Journal of Science and Technology JF - Journal JO - JOR SP - 197 EP - 204 VL - 16 IS - 2 SN - 1308-9080-1308-9099 M3 - UR - Y2 - 2021 ER -
EndNote %0 Turkish Journal of Science and Technology On Generalized Mannheim curves İn The Equform Geometry Of the Galilean 4-Space %A Sibel Tarla , Handan Öztekin %T On Generalized Mannheim curves İn The Equform Geometry Of the Galilean 4-Space %D 2021 %J Turkish Journal of Science and Technology %P 1308-9080-1308-9099 %V 16 %N 2 %R %U
ISNAD Tarla, Sibel , Öztekin, Handan . "On Generalized Mannheim curves İn The Equform Geometry Of the Galilean 4-Space". Turkish Journal of Science and Technology 16 / 2 (September 2021): 197-204 .
AMA Tarla S. , Öztekin H. On Generalized Mannheim curves İn The Equform Geometry Of the Galilean 4-Space. TJST. 2021; 16(2): 197-204.
Vancouver Tarla S. , Öztekin H. On Generalized Mannheim curves İn The Equform Geometry Of the Galilean 4-Space. Turkish Journal of Science and Technology. 2021; 16(2): 197-204.
IEEE S. Tarla and H. Öztekin , "On Generalized Mannheim curves İn The Equform Geometry Of the Galilean 4-Space", Turkish Journal of Science and Technology, vol. 16, no. 2, pp. 197-204, Sep. 2021